Dedicated to Quality and excellence
Sr. No
Title
Author(s)
Page
1
A Common Random Fixed Point Theorem Using Random Jungck Mann Type Iteration on Banach Spaces
Raj Singh Chandelkar, Aklesh Pariya, V.H. Badshah and V.K. Gupta
2
Stochastic Modeling and Analysis of a Standby System with Server Failure under Arbitrary Distributions
R. K. Bhardwaj and Ravinder Singh
Content on this site is licensed under a Creative Commons Attribution 3.0 License.
Indexed In:
Uni
CAS
SCIRUS
Open J-Gate
Cabell's Directories
USDA
ISI
John Hopkins Lib.
Uni. of SASKATCHEWAN
WZB
GENAMICS
get CITED
New Jour
ICV: 71.03
ISSN 2230-9624
Vol6, Issue1